# SDR SWIA971530

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DUCT LEAK LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED QRH INSTRUCTIONS AND DUCT LEAK LIGHT EXTINGUISHED.  RETURNED TO LAX.  REPOSITIONED CLAMP AT HEAT EXCHANGER INLET.  RAN LEFT ENGINE AT MAXIMUM RPM IN AUTO/NORM WITH BLEED AND PACKS ON.  OPS CHECKS GOOD AT THIS TIME.
